# SDR SWIA202265330

- Difficulty date: January 15, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670140125
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD. FLAP VANE HAS MULTIPLE LONG LEADING EDGE CHAFFES (AS MARKED)     (C-CHECK RO 4/9/2022)    L/H INBD FLAP VANES WERE REPAIRED AND REPLACED AS REQUIRED  IAW CRJ 700 SRM 51-42-13-001-001-A01 & REO 670-57-52-521 REV-- DATED: 2022-03-07  COMPLETED SKYCARD 51-900-1002-SKY ATTACHED COMPLETED M-337 ATTACHED . NO WEIGHT/BALANCE CHANGE. REFERENCE CONTINUE CARD FOR WORK PERFORMED.
